# SDR CA150602025

- Difficulty date: May 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,071 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Part time: 9,273 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE AT CRUISING ALTITUDE THE PILOT OBSERVED THE RED ENG CHIP LIGHT IN THE HELICOPTER WARNING PANEL.  KEPT THE POWER ON THE ENG & BEGIN A DESCENT TO A CLEARING ON A LOGGING ROAD.  THE INSPECTION OF THE THREE NON-ELEC CHIP PLUGS REVEALED NUMEROUS CHIPS AS WELL AS THE FULL FLOW ELEC CHIP PLUG THAT GAVE THE PILOT THE INDICATION.  THE CHIPS PLUGS WERE CLEANED & THE ACFT WAS STARTED FOR A 10 MINUTE GND RUN BUT THE RED ENG CHIP LIGHT CAME ON AFTER ONLY THREE MINUTES AGAIN.  ALL CHIP PLUGS WERE FOUND WITH METAL AS WELL AS THE ENG OIL FILTER.  THE ACFT WAS LEFT ON SITE GNDED.
